MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER

W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Catalog Number DSF1633
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Perforation of Vessels (2135); Vascular Dissection (3160)
Date of Event 06/25/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: a review of the manufacturing records for the device verified that the lot met all pre-release specifications.H6: d1101, ifu statements the gore® dryseal flex introducer sheath instructions for use (ifu) was reviewed and the following ifu statements were identified in relation to the reported event.Warnings adequate vessel access is required to introduce the sheath into the vasculature.Careful evaluation of vessel size, anatomy, tortuosity, and disease state (including calcification, plaque, and thrombus) is required to ensure successful sheath introduction and subsequent withdrawal.If vessel is not adequate for access, major bleeding, vessel damage, or serious injury to the patient, including death, may result.If vessel size is smaller than the nominal body od (table 1), major bleeding, vessel damage, or serious injury to the patient, including death, may result.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2026, the patient underwent endovascular treatment of an abdominal aortic aneurysm using gore® dryseal flex introducer sheath.Following successful stent graft implantation, an access vessel angiogram revealed a dissection of the right external iliac artery.As a treatment, an additional bare-metal stent was implanted.Vessel injury was also identified at the right femoral artery puncture site.The injury was surgically repaired, and the procedure was subsequently completed.The physician reported that the access vessel was small so that the event was considered an anticipated risk under the circumstances.Significant resistance was encountered during both insertion and removal of the 16 fr sheath.The dissection occurred in a segment of the right external iliac artery exhibiting circumferential calcification.The vessel diameter at the affected site was reported to be approximately 4.7 mm.

Brand Name
GORE® DRYSEAL FLEX INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
rie kaba
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key25821024
Report Number3007284313-2026-04928
Device Sequence Number10417290
Product Code DYB
UDI-Device Identifier00733132630028
UDI-Public(01)00733132630028(17)281215
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDSF1633
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2026
Initial Report FDA Received Date07/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale